Common fixed point theorem for four self maps satisfying common limit range property

V. Nagaraju, Bathini Raju, P. Thirupathi

Abstract


In this paper, we present a common fixed point theorem for four self-maps using CLRF-property and also give an example in support of the main result.

Full Text: PDF

Published: 2020-05-04

How to Cite this Article:

V. Nagaraju, Bathini Raju, P. Thirupathi, Common fixed point theorem for four self maps satisfying common limit range property, J. Math. Comput. Sci., 10 (2020), 1228-1238

Copyright © 2020 V. Nagaraju, Bathini Raju, P. Thirupathi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS